# SDR AU000673

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5009237
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN WHEEL ASSEMBLY CRACKED AT BEAD SEAT RADIUS. CRACK LENGTH APPROXIMATELY 93.345MM (3.675IN).
